# SDR AALA202507215580

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 47,439 hours, 19,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN FELL. RESECURED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT. PER AMM 33-51-01.
